Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Pink flesh protruding from vagina post periods, large movable bump. On depression medication. Treatment?

Hello, I m 35 yrs old, 175 pounds, 5 7. I have noticed that when my periods end, I have pink flesh coming out of my vagina for more than a week. I am married but my husband and I have not made love for over 6 months because I am on depression pills. If I put my fingers inside my vagina and push there seems to be a like a bump but it is large but soft to the touch. When I push on it and goes up then backl down. Sometimes it hurts. I have never had children. Any suggestions?
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  984
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
First and foremost get examined by a doctor. Uterine or cervical propalpse has to be ruled out first. If thats not the case, a local examination should be done to look for any cysts etc. Avoid doing any work that causes pressure on your lower abdomen. Pelvic floor exercises may help.
Answered: Tue, 30 Dec 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor